# SDR CA070522005

- Difficulty date: May 21, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 16,807 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Unknown
- Location: Engine
- Component: Engine, Pwc, PT6A65B
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ECTM TREND INDICATED ENGINE ITT WAS INCREASING WITH TIME. ENGINE SPLIT. CT WHEEL NOTED AS CONTACTING THE GUIDE VANE ASSY. ENGINE TO BE SENT TO MFG TO INVESTIGATE. (TC NR 20070522005)
